# SDR UALA2011082504560

- Difficulty date: August 23, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 84,947 hours, 13,689 cycles
- Engine: Pwa PW4060
- System (JASC): 4910 · APU Cowling/Containment
- Part: Actuator
- Part number: 7321387015
- Part serial: 18829
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP KEEPS POPPING APU DOOR C/B WITH APU DOOR STATUS MSG.  REPLACED APU INTAKE DOOR ACTUATOR REF MM, OPS CHECK OKAY.
